# SDR 2005FA0000105

- Difficulty date: December 12, 2004
- Submitted: February 15, 2005
- Operation: General aviation
- Aircraft: N4NR
- Make and model: Gulstm G1159B
- Aircraft serial: 255
- System (JASC): 3418 · Stall Warning System
- Part: Probe
- Part number: SLZ9692
- Part serial: LH1127B
- Condition: Broken
- Location: Nr 2 Aoa
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 STICK SHAKER AND PUSHER ACTIVATED IN FLIGHT.  ENROUTE, CREW ENCOUNTERED ABOVE MENTIONED ISSUE.  CREW DIVERTED, DECLARED AN EMERGENCY.  LANDING WAS UNEVENTFUL.  MAINTENANCE DEPARTMENT WAS NOTIFIED IMMEDIATELY.  REMOVED AND REPLACED NR AOA PROBE, PN ON SLZ9692, SN ON LH1250B.  OPS CHECKED SATISFACTORY.
